# SDR UPS97222620

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, LEFT WING LOWER SKIN CORRODED AT FLAP TRACK ATTACH POINT.  REPAIRED PER EWO 97-2100 AND UPS ENG FILE NR 727-57-1803.
